Medication

Status
Not open for further replies.

Wikus

Well-Known Member
#1
I've been prescribed Prozacs 20mg pill and I dunno how to explain this exactly. Today was the 3rd day on the meds and uhh.. I have this intense urge to take more than the allowed dosage. I can't explain it. It came out of nowhere. Did anyone else have this issue or am I just crazy ? lol
 
#2
when i started on meds i felt the same. for me it was because i wanted an immediate affect so i thought taking more would make it work faster. just give it about a week or two and that feeling should go away. ive worked up to 80mg now and they do their job. take care!
 

Sunspots

To Wish Impossible Things
Admin
SF Supporter
#3
Hey @Wikus

A rare side effect of any SSRI medication (of which Prozac is just one type) is that it can cause suicidal thoughts when you first start on it - this is more of a risk in people under the age of 25.

When are you going back to see your prescribing doctor?
 

Wikus

Well-Known Member
#4
Hey @Wikus

A rare side effect of any SSRI medication (of which Prozac is just one type) is that it can cause suicidal thoughts when you first start on it - this is more of a risk in people under the age of 25.

When are you going back to see your prescribing doctor?
The 28th March, thanks for the info. That's crazy thinking that it can cause that. I wasn't told this also which is even crazier
 

Sunspots

To Wish Impossible Things
Admin
SF Supporter
#5
The 28th March, thanks for the info. That's crazy thinking that it can cause that. I wasn't told this also which is even crazier
In the UK it's normally printed on the information leaflet which is normally in the box with the medication. I'd like to think that all doctors here would reinforce that when prescribing but I sadly I doubt that's the case.

If you start feeling any worse, please go back and speak to your doctor sooner.

And keep talking here ok? *hug
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$165.00
Goal
$255.00
Top